# SDR GTIA9800075

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - FLT 902 - EMERGENCY FLOOR TRACK BROKE BETWEEN ROWS 11-15.  REPAIRED FLOOR TRACK AND LIGHTING IAW DC-9 MM 33-51.  OPERATIONAL CHECKS GOOD.  (X)
